# SDR DXTA2023100297070

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N653QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0199
- Aircraft time: 4,133 hours, 2,724 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL FLTR BYPASS R AMBER CAS: FL360 FUEL FILTER BYPASS R AMBER CAS ILLUMINATED.  REPEAT WRITE UP .
